# SDR USAA2014112000005

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,007 hours, 8,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS MEGA PHONE PUSH BUTTON MISSING.  REPLACED MEGA PHONE.
